Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    shadow123 is offline Associate Member
    Join Date
    Mar 2002

    just been away on holiday pct fcuked right up advice needed

    just done my 2nd cycle of the year which was
    anaver first 2-3 weeks with
    eq 500mgs- 650 weeks 1-6
    prop 100mgs eod weeks 3-9

    i am 6 days in to pct which started just over 3 days after last prop shot..

    first 3 days of pct i have taken 100mg clomid, 20mg nolva

    since then i have been taking 50mgs clomid and 20mgs of nolva

    problem is for the last week i have been on holiday in greece, i have been smoking heavy , in the heat a lot, and drinking 4-5 pints each night.......

    since pct i have noticed lots of spots coming up on my back. a week ago i had no spots at all.

    i know i have been silly drinking etc on holiday, now that i am back i want to get things running good again what can u advice me.

    in stock i have

    vitamin tabs
    milk thistle tabs
    plenty of protein (diet etc been v poor last week)
    2 boxes of clen tabs( was going to take to stop anti catabolic setting in?)
    2 boxes of clomid
    2 boxes of nolva

    i just do not want to lose my gains, and want to take pct with as little sides as possible( hopefully no spots etc).
    just need to get back on track again really.

    all advice would be great!!!!
    Last edited by shadow123; 09-05-2004 at 02:14 PM. Reason: poor spelling

  2. #2
    shadow123 is offline Associate Member
    Join Date
    Mar 2002
    come on guys just logged on, hoping to see loads of replys there is not a single reply..

    am i better off posting in the steriod forum

  3. #3
    Duke of Earl's Avatar
    Duke of Earl is offline Senior Member
    Join Date
    Mar 2004
    hey shadow- I haven't experienced this, but I've noticed alot of bros saying that they get acne during PCT..

  4. #4
    Gaucho77 is offline Associate Member
    Join Date
    Aug 2004
    Well first of all your cycle was a bad one. It was too short, and you ran too much EQ/not enough test. Apart from that you should run Clomid and nolva for pct, 300mg clomid the first day, 100mg a day for the next week, 50mg the week fter. 20 of nolva ed too.

  5. #5
    SaTyR's Avatar
    SaTyR is offline Member
    Join Date
    Nov 2003
    A friend of myn who is using test P , went to greece last week and came back with a skin disease. Go see a doctor.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts